Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A remark on reversible matrices


Author: M. S. Macphail
Journal: Proc. Amer. Math. Soc. 5 (1954), 120-121
MSC: Primary 40.0X
DOI: https://doi.org/10.1090/S0002-9939-1954-0059385-2
MathSciNet review: 0059385
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Banach, Théorie des opérations linéaires, Warsaw, 1932.
  • [2] A. Wilansky, A necessary and sufficient condition that a summability method be stronger than convergence, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 914-916. MR 0032024 (11:243a)
  • [3] -, Convergence fields of row-finite and row-infinite reversible matrices. Proc. Amer. Math. Soc. vol. 3 (1952) pp. 389-391. MR 0047800 (13:934c)
  • [4] K. Zeller, $ FK$-Räaume und Matrixtransformationen, Math. Zeit. vol. 58 (1953) pp. 46-48. MR 0054066 (14:866c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.0X

Retrieve articles in all journals with MSC: 40.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0059385-2
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society